CSpace  > 系统科学研究所
ongeneralizedhamiltoniansystems
Cheng DZ(程代展)1; Liao LZ(廖立志)2; Cai DY(蔡大用)3; Xue WM(薛伟民)2
2001
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume17Issue:4Pages:475
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41134
Collection系统科学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.香港浸会大学
3.清华大学
Recommended Citation
GB/T 7714
Cheng DZ,Liao LZ,Cai DY,et al. ongeneralizedhamiltoniansystems[J]. actamathematicaeapplicataesinica,2001,17(4):475.
APA 程代展,廖立志,蔡大用,&薛伟民.(2001).ongeneralizedhamiltoniansystems.actamathematicaeapplicataesinica,17(4),475.
MLA 程代展,et al."ongeneralizedhamiltoniansystems".actamathematicaeapplicataesinica 17.4(2001):475.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[程代展]'s Articles
[廖立志]'s Articles
[蔡大用]'s Articles
Baidu academic
Similar articles in Baidu academic
[程代展]'s Articles
[廖立志]'s Articles
[蔡大用]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[程代展]'s Articles
[廖立志]'s Articles
[蔡大用]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.